# SDR DL757951966

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Damaged
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, NR 4 SPOILER PANEL WAS FOUND WITH 2 PUNCTURES ON THE UPPER SKIN DUE TO HAIL DAMAGE.  REPAIRED PER SRM 51-70-17.
